Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (5): 725-730    DOI: 10.1007/s10114-016-4016-7
Articles Current Issue| Next Issue| Archive| Adv Search |
A Class of Finite Resistant p-Groups
He Guo LIU1, Yu Lei WANG2
1. Department of Mathematics, Hubei University, Wuhan 430062, P. R. China;
2. Department of Mathematics, He'nan University of Technology, Zhengzhou 450001, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7